A 22-year-old female asked:
Disclaimer

if i mix 1vitamin e facial oil capsule into my moisturizer will it fade away my pimple /acne marks nd is is gud for skin?

1 doctor answer
Dr. Antoanella Calame
18 years experience Dermatology
Acne Mark: Acne isn't the only thing that can cause discolored skin marks. Other dark spots and types of skin hyperpigmentation can come from aging, sun damage, and even using birth control pills. To help them go away faster, wear sunscreen consistently, you can also consider using prescription retinoids, like differin, retin-a, or tazorac, (tazarotene) chemical peels, lasers, and microdermabrasions from a dermatologist.
Answered on Aug 5, 2017
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 28-year-old female asked:
Dr. Otto Placik
33 years experience Plastic Surgery
May take 4-6 weeks: To see a difference! keep up the good work and don't give up! be persistent and modify the regimen slowly over time as you skin dictate the need for m ... Read More
A 20-year-old female asked:
Dr. Daniel Lebowitz
23 years experience Anti-Aging Medicine
Lotion may clog pore: The lotion may be clogging your pores. Try doing without the lotion and see if it makes a difference, On the other hand, it could be hormonal. May o ... Read More
2
2 thanks
A 32-year-old member asked:
Dr. Coyle Connolly
28 years experience Dermatology
Moisturizer : Cereve or cetaphil are gentle fragrance free moisturizers.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month